Inventiones mathematicae

, Volume 115, Issue 1, pp 41–60 | Cite as

Tight closure of parameter ideals

  • K. E. Smith
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ab] Aberbach, I.: Tight closure inF-rational rings. (Preprint)Google Scholar
  2. [An1] André, M.: Cinq Exposés sur la desingularization. (Preprint)Google Scholar
  3. [Ar1] Artin, M.: Algebraic approximation of structures over complete local rings. Publ. Math., Inst. Hautes Étud. Sci.36, 23–58 (1969)Google Scholar
  4. [Ar2] Artin, M.: On the joins of Hensel rings. Adv. Math.7, 282–296 (1971)Google Scholar
  5. [AHH] Aberbach, I., Hochster, M., Huneke, C.: Localization of tight closure and modules of finite phantom projective dimension. J. Reine Angew. Math.434, 67–114 (1993).Google Scholar
  6. [FW] Fedder, R., Watanabe, K.: A characterization of F-regularity in terms of F-Purity. In: Hochster, M. et al. (eds.) commutative algebra. (Publ., Math. Sci. Res. Inst., vol. 15, pp. 227–245) Berlin Heidelberg New York: Springer: 1989Google Scholar
  7. [HH1] Hochster, M., Huneke, C.: Tight closure, invariant theory and the Briançon-Skoda theorem. Am. Math. Soc.3, 31–116 (1990)Google Scholar
  8. [HH2] Hochster, M., Huneke, C.: Infinite integral extensions and big Cohen-Macaulay algebras. Ann. Math.135, 53–89 (1992)Google Scholar
  9. [HH3] Hochster, M., Huneke, C.: Tight closures of parameter ideals and splitting in module-finite extensions. J. Alg. Geom. (to appear)Google Scholar
  10. [HH4] Hochster, M., Huneke, C.; F-regularity, test elements, and smooth base change. (Preprint)Google Scholar
  11. [HH5] Hochster, M., Huneke, C.: Applications of the existence of big Cohen-Macaulay algebras. (Preprint)Google Scholar
  12. [LTXX] Lipman, J., Tessier, B. Pseudo-rational local rings and a theorem of Briançon-Skoda on the integral closures of ideals. Mich. Math. J.28, 97–116 (1981)Google Scholar
  13. [KAP] Kaplansky, I.: Commutative Algebra. Chicago: University of Chicago Press 1974Google Scholar
  14. Ogoma, T.: General Néron desingularization based on the idea of Popescu. J. Algebra (to appear)Google Scholar
  15. [PS] Peskine, C., Szpiro, L.: Dimension projective finie et cohomologie locale. Publ. Math. Inst. Hautes Étud. Sci.,42, 323–395 (1973)Google Scholar
  16. [P1] Popescu, D.: General Néron desingularization. Nagoya Math. J.100, 97–126 (1985)Google Scholar
  17. [P2] Popescu, D.: General Néron desingularization and approximation. Nagoya Math. J.104, 85–115 (1986)Google Scholar
  18. [S1] Smith, K.E.: F-rational rings have rational singularities. (Preprint)Google Scholar
  19. [S2] Smith, K.E.: Test elements in local rings (in preparation)Google Scholar
  20. [Sp] Spivakovsky, M.: Smoothing of ring homomorphisms, approximation theorems and the Bass-Quillen conjecture. (Preprint)Google Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • K. E. Smith
    • 1
  1. 1.Department of MathematicsPurdue UniversityW-LaFayetteUSA

Personalised recommendations